Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565296
Fritzilas, Epameinondas, Milanic, Martin, Monnot, Jerome, and Rios-Solis, Yasmin A. 2013. “Resilience and optimization of identifiable bipartite graphs”. Discrete Applied Mathematics 161 (4-5): 593-603.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2427161
Kamiński, Marcin, Lozin, Vadim V., and Milanič, Martin. 2009. “Recent developments on graphs of bounded clique-width”. Discrete Appl. Math. 157 (12): 2747-2761.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede, Rudolf, and Aydinian, Haratyun. 2008. “On diagnosability of large multiprocessor networks”. Discrete Applied Mathematics 156 (18): 3464-3474.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian, Haratyun. 2008. “Levon H. Khachatrian 1954-2002 - Obituary”. Discrete Applied Mathematics 156 (9): 1346-1347.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede, Rudolf, and Blinovsky, Vladimir. 2008. “Multiple packing in sum-type metric spaces”. DISCRETE APPLIED MATHEMATICS 156 (9): 1469-1477.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587909
Ahlswede, Rudolf, Cassaigne, J., and Sarközy, Andras. 2008. “On the correlation of binary sequences”, DISCRETE APPLIED MATHEMATICS, 156 (9): 1478-1487.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1860133
Ahlswede, Rudolf, Balkenhol, Bernhard, Deppe, Christian, Mashuriyan, Hayk, and Partner, Thomas. 2008. “T-Shift synchronization codes”. Discrete Applied Mathematics 156 (9): 1461-1468.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587890
Ahlswede, Rudolf. 2008. “Ratewise-optimal non-sequential search strategies under constraints on the tests”. Discrete Applied Mathematics 156 (9: Special Issue): 1431-1443.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587881
Ahlswede, Rudolf. 2008. “Special issue: General theory of information transfer and combinatorics - Preface”. Discrete Applied Mathematics 156 (9: Special Issue): 1343-1344.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587893
Ahlswede, Rudolf, Cicalese, Ferdinando, and Deppe, Christian. 2008. “Searching with lies under error cost constraints”. Discrete Applied Mathematics 156 (9): 1444-1460.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587887
Ahlswede, Rudolf. 2008. “General theory of information transfer: Updated”. Discrete Applied Mathematics 156 (9: Special Issue): 1348-1388.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499456
Klau, G. W., Rahmann, S., Schliep, A., Vingron, M., and Reinert, K. 2007. “Integer linear programming approaches for non-unique probe selection”. Discrete Applied Mathematics 155 (6-7): 840-856.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499284
Cicalese, Ferdinando, Damaschke, Peter, Tansini, Libertad, and Werth, Soeren. 2007. “Overlaps help: Improved bounds for group testing with interval queries”. Discrete Applied Mathematics 155 (3): 288-299.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1773560
Cieliebak, Mark, Erlebach, Thomas, Lipták, Zsuzsanna, Stoye, Jens, and Welzl, Emo. 2004. “Algorithmic complexity of protein identification: combinatorics of weighted strings”. Discrete Applied Mathematics 137 (1): 27-46.
PUB | PDF | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622320
Ahlswede, Rudolf, and Zhang, Zhen. 1999. “On maximal shadows of members in left-compressed sets”. Discrete Applied Mathematics 95 (1-3): 3-9.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0166-218X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung